Imperial College London

Amihay Hanany

Faculty of Natural SciencesDepartment of Physics

Professor of Theoretical Physics
 
 
 
//

Contact

 

+44 (0)20 7594 3634a.hanany

 
 
//

Location

 

611Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

224 results found

Hanany A, Jejjala V, Ramgoolam S, Seong R-Ket al., 2011, Calabi-Yau orbifolds and torus coverings, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Davey J, Hanany A, Seong RK, 2011, An introduction to counting orbifolds, Fortschritte der Physik, Vol: 59, Pages: 677-682, ISSN: 0015-8208

We review three methods of counting abelian orbifolds of the form ℂ3/Γ which are toric Calabi-Yau (CY). The methods include the use of 3-tuples to define the action of Γ on ℂ3, the counting of triangular toric diagrams and the construction of hexagonal brane tilings. A formula for the partition function that counts these orbifolds is given. Extensions to higher dimensional orbifolds are briefly discussed. © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.

Journal article

Davey J, Hanany A, Seong R-K, 2011, An introduction to counting orbifolds, 16th European Workshop on String Theory, Publisher: WILEY-V C H VERLAG GMBH, Pages: 677-682, ISSN: 0015-8208

Conference paper

Hanany A, He Y-H, Jejjala V, Pasukonis J, Ramgoolam S, Rodriguez-Gomez Det al., 2011, The beta ansatz: a tale of two complex structures, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Forcella D, Hanany A, Troost J, 2011, The covariant perturbative string spectrum, NUCLEAR PHYSICS B, Vol: 846, Pages: 212-225, ISSN: 0550-3213

Journal article

Davey J, Hanany A, Mekareeya N, Torri Get al., 2011, M2-Branes and Fano 3-folds, Journal of Physics A: Mathematical and Theoretical

Journal article

Hanany A, Jenkins EE, Manohar AV, Torri Get al., 2011, Hilbert series for flavor invariants of the Standard Model, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Hanany A, Torri G, 2011, Brane tilings and supersymmetric gauge theories

Conference paper

Hanany A, Mekareeya N, 2011, Tri-vertices and SU(2)'s, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Hanany A, Seong R-K, 2011, Symmetries of Abelian Orbifolds

Using the Polya Enumeration Theorem, we count with particular attention to C^3/Gamma up to C^6/Gamma, abelian orbifolds in various dimensions which are invariant under cycles of the permutation group S_D. This produces a collection of multiplicative sequences, one for each cycle in the Cycle Index of the permutation group. A multiplicative sequence is controlled by its values on prime numbers and their pure powers. Therefore, we pay particular attention to orbifolds of the form C^D/Gamma where the order of Gamma is p^alpha. We propose a generalization of these sequences for any D and any p.

Journal article

Hanany A, He Y-H, 2011, Chern-Simons: Fano and Calabi-Yau, ADVANCES IN HIGH ENERGY PHYSICS, Vol: 2011, ISSN: 1687-7357

Journal article

Hanany A, Seong R-K, 2011, Symmetries of abelian orbifolds, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Hanany A, Jejjala V, Ramgoolam S, Seong RKet al., 2011, Calabi-yau orbifolds and torus coverings, Journal of High Energy Physics, Vol: 2011, ISSN: 1126-6708

© SISSA 2011. The theory of coverings of the two-dimensional torus is a standard part of algebraic topology and has applications in several topics in string theory, for example, in topological strings. This paper initiates applications of this theory to the counting of orbifolds of toric Calabi-Yau singularities, with particular attention to Abelian orbifolds of CD. By doing so, the work introduces a novel analytical method for counting Abelian orbifolds, verifying previous algorithm results. One identifies a p-fold cover of the torus TD-1 with an Abelian orbifold of the form CD=Zp, for any dimension D and a prime number p. The counting problem leads to polynomial equations modulo p for a given Abelian subgroup of SD, the group of discrete symmetries of the toric diagram for CD. The roots of the polynomial equations correspond to orbifolds of the form CD=Zp, which are invariant under the corresponding subgroup of SD. In turn, invariance under this subgroup implies a discrete symmetry for the corresponding quiver gauge theory, as is clearly seen by its brane tiling formulation.

Journal article

Benvenuti S, Hanany A, Mekareeya N, 2010, The Hilbert series of the one instanton moduli space, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Davey J, Hanany A, Seong R-K, 2010, Counting orbifolds, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Hanany A, Orlando D, Reffert S, 2010, Sublattice counting and orbifolds, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Hanany A, 2010, BRANE TILINGS: THE NSVZ BETA FUNCTION, Workshop on Crossing the Boundaries - Gauge Dynamics at Strong Coupling, Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD, Pages: 381-390, ISSN: 0217-751X

Conference paper

Hanany A, Mekareeya N, Torri G, 2010, The Hilbert series of adjoint SQCD, NUCLEAR PHYSICS B, Vol: 825, Pages: 52-97, ISSN: 0550-3213

Journal article

Davey J, Hanany A, Pasukonis J, 2010, On the classification of brane tilings, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Hanany A, Zaffaroni A, 2010, The Master Space of Supersymmetric Gauge Theories, ADVANCES IN HIGH ENERGY PHYSICS, Vol: 2010, ISSN: 1687-7357

Journal article

Hanany A, 2010, Brane Tilings: The NSVZ Beta Function, Workshop on Crossing the Boundaries - Gauge Dynamics at Strong Coupling, Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD, Pages: 215-225

Conference paper

Davey J, Hanany A, Mekareeya N, Torri Get al., 2009, Higgsing M2-brane theories, The Journal of High Energy Physics, Pages: 1-78, ISSN: 1126-6708

Journal article

Forcella D, Hanany A, Zaffaroni A, 2009, Master space, Hilbert series and Seiberg duality, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Davey J, Hanany A, Mekareeya N, Torri Get al., 2009, Phases of M2-brane theories, The Journal of High Energy Physics, ISSN: 1126-6708

Journal article

Hanany A, Vegh D, Zaffaroni A, 2009, Brane tilings and M2 branes, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Davey J, Hanany A, Mekareeya N, Torri Get al., 2009, BRANE TILINGS, M2-BRANES AND CHERN-SIMONS THEORIES, 49th Cracow School of Theoretical Physics, Publisher: JAGIELLONIAN UNIV PRESS, Pages: 639-655, ISSN: 0587-4254

Conference paper

Franco S, Hanany A, Park J, Rodriguez-Gomez Det al., 2008, Towards M2-brane theories for generic toric singularities, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Hanany A, Zaffaroni A, 2008, Tilings, Chern-Simons theories and M2 branes, JOURNAL OF HIGH ENERGY PHYSICS, Vol: 2008

Journal article

Hanany A, Mekareeya N, 2008, Counting gauge invariant operators in SQCD with classical gauge groups, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

Journal article

Forcella D, Hanany A, He Y-H, Zaffaroni Aet al., 2008, Mastering the master space, LETTERS IN MATHEMATICAL PHYSICS, Vol: 85, Pages: 163-171, ISSN: 0377-9017

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00164299&limit=30&person=true&page=3&respub-action=search.html